Computing Reviews
Today's Issue Hot Topics Search Browse Recommended My Account Log In
Review Help
Search
  Efficient analysis of probabilistic programs with an unbounded counter
Brázdil T., Kiefer S., Kŭcera A. Journal of the ACM61(6):1-35,2014.Type:Article
 
     
     
 
   
To:  
Your Colleague's E-mail:
   
From:  
Your E-mail:
   
Subject: Reviews: Efficient analysis of probabilistic programs with an unbounded counter
   
Message Body:
 
     
 
 
Send Your Comments
Contact Us
Reproduction in whole or in part without permission is prohibited.   Copyright 1999-2024 ThinkLoud®
Terms of Use
| Privacy Policy